# SDR 08FDEA04837

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 56,738 hours, 20,408 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57151605200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR RIB 5, CORROSION FOUND UPON REMOVAL OF BUSH E AND F.  A REPAIR IN ACCORDANCE WITH EA 6-5710-126452 WAS ACCOMPLISHED.
